# SDR DALA2023020700916

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 83,705 hours, 14,223 cycles
- System (JASC): 5751 · Ailerons
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1821 LHW I/B AILERON LOWER SURFACE PUNCTURED AT CENTER AREA. CORRECTIVE ACTION: LHW I/B AILERON LOWER SURFACE REPAIRED AT CENTER AREA AS PER B767-400 SRM 57-60 (2613631)
